# SDR HNAA2016031600085

- Difficulty date: March 18, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 38,934 hours, 35,595 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 HYDRAULIC LOST EICAS MESSAGE, HYDRAULIC LOW QTY.  FOUND GEAR ACTUATOR DOWN LINE LEAKING.  FERRIED ACFT.
